Geometry & Topology

Orbifold Gromov–Witten theory of the symmetric product of $\mathcal{A}_r$

Wan Keng Cheong and Amin Gholampour

Full-text: Open access

Abstract

Let Ar be the minimal resolution of the type Ar surface singularity. We study the equivariant orbifold Gromov–Witten theory of the n–fold symmetric product stack [Symn(Ar)] of Ar. We calculate the divisor operators, which turn out to determine the entire theory under a nondegeneracy hypothesis. This, together with the results of Maulik and Oblomkov, shows that the Crepant Resolution Conjecture for Symn(Ar) is valid. More strikingly, we complete a tetrahedron of equivalences relating the Gromov–Witten theories of [Symn(Ar)]Hilbn(Ar) and the relative Gromov–Witten/Donaldson–Thomas theories of Ar×1.

Article information

Source
Geom. Topol., Volume 16, Number 1 (2012), 475-526.

Dates
Received: 24 October 2010
Revised: 3 September 2011
Accepted: 15 November 2011
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513732387

Digital Object Identifier
doi:10.2140/gt.2012.16.475

Mathematical Reviews number (MathSciNet)
MR2916292

Zentralblatt MATH identifier
1245.14055

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14H10: Families, moduli (algebraic)

Keywords
orbifold Gromov–Witten invariant symmetric product $\mathcal{A}_r$ resolution Crepant Resolution Conjecture

Citation

Cheong, Wan Keng; Gholampour, Amin. Orbifold Gromov–Witten theory of the symmetric product of $\mathcal{A}_r$. Geom. Topol. 16 (2012), no. 1, 475--526. doi:10.2140/gt.2012.16.475. https://projecteuclid.org/euclid.gt/1513732387


Export citation

References

  • D Abramovich, A Corti, A Vistoli, Twisted bundles and admissible covers, Comm. Algebra 31 (2003) 3547–3618 Special issue in honor of Steven L Kleiman
  • D Abramovich, T Graber, A Vistoli, Algebraic orbifold quantum products, from: “Orbifolds in mathematics and physics (Madison, WI, 2001)”, (A Adem, J Morava, Y Ruan, editors), Contemp. Math. 310, Amer. Math. Soc. (2002) 1–24
  • D Abramovich, T Graber, A Vistoli, Gromov-Witten theory of Deligne–Mumford stacks, Amer. J. Math. 130 (2008) 1337–1398
  • J Bryan, T Graber, The crepant resolution conjecture, from: “Algebraic geometry–-Seattle 2005. Part 1”, (D Abramovich, A Bertram, L Katzarkov, R Pandharipande, M Thaddeus, editors), Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 23–42
  • J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, J. Amer. Math. Soc. 21 (2008) 101–136 With an appendix by Bryan, C Faber, A Okounkov and Pandharipande
  • W Chen, Y Ruan, Orbifold Gromov–Witten theory, from: “Orbifolds in mathematics and physics (Madison, WI, 2001)”, (A Adem, J Morava, Y Ruan, editors), Contemp. Math. 310, Amer. Math. Soc. (2002) 25–85
  • W Chen, Y Ruan, A new cohomology theory of orbifold, Comm. Math. Phys. 248 (2004) 1–31
  • W K Cheong, Strengthening the cohomological crepant resolution conjecture for Hilbert–Chow morphisms
  • I P Goulden, D M Jackson, R Vakil, Towards the geometry of double Hurwitz numbers, Adv. Math. 198 (2005) 43–92
  • T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487–518
  • I Grojnowski, Instantons and affine algebras I: The Hilbert scheme and vertex operators, Math. Res. Lett. 3 (1996) 275–291
  • W-P Li, Z Qin, W Wang, The cohomology rings of Hilbert schemes via Jack polynomials, from: “Algebraic structures and moduli spaces”, (J Hurtubise, E Markman, editors), CRM Proc. Lecture Notes 38, Amer. Math. Soc. (2004) 249–258
  • D Maulik, Gromov–Witten theory of $\mathcal A\sb n$–resolutions, Geom. Topol. 13 (2009) 1729–1773
  • D Maulik, A Oblomkov, Donaldson–Thomas theory of ${\mathcal A}\sb n\times P\sp 1$, Compos. Math. 145 (2009) 1249–1276
  • D Maulik, A Oblomkov, Quantum cohomology of the Hilbert scheme of points on $\mathcal A\sb n$–resolutions, J. Amer. Math. Soc. 22 (2009) 1055–1091
  • H Nakajima, Lectures on Hilbert schemes of points on surfaces, Univ. Lecture Series 18, Amer. Math. Soc. (1999)
  • A Okounkov, R Pandharipande, The local Donaldson–Thomas theory of curves, Geom. Topol. 14 (2010) 1503–1567
  • A Okounkov, R Pandharipande, Quantum cohomology of the Hilbert scheme of points in the plane, Invent. Math. 179 (2010) 523–557